Alert archive / Indiana / Tornado Warnings in 2008
Tornado Warning 10, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Jun 4, 2008, 9:17 PM EDT for Fulton County, Marshall County, Indiana. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 9:17 PM EDT (01:17 UTC)
- Expired
- Jun 4, 2008, 10:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Fulton County, IN, Marshall County, IN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 9:34 PM EDT | HAIL 0.7 | Culver, IN | |
| Jun 4, 9:34 PM EDT | HAIL 0.88 | 4 E Culver, IN | |
| Jun 4, 9:53 PM EDT | HAIL 0.5 | Argos, IN | BREMEN POST RELAYED MARBLE SIZE HAIL...UNABLE TO SPECIFY MORE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 8:02 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2437 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KIWX 050118 TORIWX INC049-099-050200- /O.NEW.KIWX.TO.W.0010.080605T0117Z-080605T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 917 PM EDT WED JUN 4 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA SOUTHEASTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA * UNTIL 1000 PM EDT * AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH STRONG ROTATION AND POSSIBLE TORNADO ALONG WITH VERY LARGE HAIL UP TO SOFTBALL SIZE. THIS SEVERE STORM WAS LOCATED 7 MILES WEST OF DELONG...OR 5 MILES NORTHEAST OF WINAMAC...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE PATH OF THE SEVERE STORM INCLUDE... PLYMOUTH... CULVER... ARGOS... BOURBON... DELONG AND LEITERS FORD... MAXINKUCKEE AND BURR OAK... THIS IS A DANGEROUS STORM THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4127 8647 4147 8607 4118 8607 4107 8648 TIME...MOT...LOC 0117Z 238DEG 34KT 4113 8652 $$
3 follow-up statements
000 WWUS53 KIWX 050134 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 933 PM EDT WED JUN 4 2008 INC049-099-050200- /O.CON.KIWX.TO.W.0010.000000T0000Z-080605T0200Z/ FULTON IN-MARSHALL IN- 933 PM EDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR SOUTHEASTERN MARSHALL AND NORTHWESTERN FULTON COUNTIES IN NORTH CENTRAL INDIANA... AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A TORNADO AND LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS SEVERE STORM WAS LOCATED NEAR MAXINKUCKEE...OR ABOUT 10 MILES SOUTH OF PLYMOUTH...AND MOVING NORTHEAST AT 40 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... PLYMOUTH... ARGOS... BOURBON... WALNUT...TWIN LAKES AND TIOSA... INWOOD...OLD TIP TOWN AND TIPPECANOE... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY MORNING FOR NORTHWESTERN INDIANA. LAT...LON 4127 8647 4147 8607 4118 8607 4107 8648 TIME...MOT...LOC 0133Z 238DEG 34KT 4121 8635 $$
000 WWUS53 KIWX 050147 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 947 PM EDT WED JUN 4 2008 INC049-050157- /O.CAN.KIWX.TO.W.0010.000000T0000Z-080605T0200Z/ FULTON IN- 947 PM EDT WED JUN 4 2008 ...THE TORNADO WARNING FOR NORTHWESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA IS CANCELLED... AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY MORNING FOR NORTHWESTERN INDIANA. LAT...LON 4147 8607 4118 8607 4117 8617 4133 8635 TIME...MOT...LOC 0147Z 238DEG 34KT 4128 8620 $$ INC099-050200- /O.CON.KIWX.TO.W.0010.000000T0000Z-080605T0200Z/ MARSHALL IN- 947 PM EDT WED JUN 4 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EASTERN MARSHALL COUNTY... AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS SEVERE STORM WAS LOCATED 3 MILES SOUTH OF INWOOD...OR ABOUT 7 MILES SOUTHEAST OF PLYMOUTH...AND MOVING NORTHEAST AT 40 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... BOURBON... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY MORNING FOR NORTHWESTERN INDIANA. LAT...LON 4147 8607 4118 8607 4117 8617 4133 8635 TIME...MOT...LOC 0147Z 238DEG 34KT 4128 8620 $$
000 WWUS53 KIWX 050201 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1000 PM EDT WED JUN 4 2008 INC099-050210- /O.EXP.KIWX.TO.W.0010.000000T0000Z-080605T0200Z/ MARSHALL IN- 1000 PM EDT WED JUN 4 2008 ...THE TORNADO WARNING FOR EASTERN MARSHALL COUNTY HAS EXPIRED... AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. LOCATIONS REMAINING IN THE PATH OF THIS THUNDERSTORM INCLUDE... RURAL NORTHEAST MARSHALL COUNTY IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY MORNING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN. LAT...LON 4147 8607 4118 8607 4117 8617 4133 8635 TIME...MOT...LOC 0147Z 238DEG 34KT 4128 8620 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 4, 7:35 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 4, 7:35 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 735 PM EDT WED JUN 4 2008 .AVIATION... INCREASING LOW LEVEL JET AND THETA E ADVECTION OVER TOP OLD QUASI STATIONARY BOUNDARY FROM CENTRAL INDIANA WEST TO SOUTHERN IA AND NEBRASKA WILL FOCUS CONVECTIVE DEVELOPMENT THIS EVENING. REGIONAL RADAR AND SATELLITE TRENDS SHOW CONVECTION INCREASING NORTH OF THIS BOUNDARY AND EXPECT THIS TO INCREASE AND CONTINUE INTO OVERNIGHT HOURS. CORFIDI VECTORS AND THICKNESS SCHEMES SUGGEST UPSTREAM DEVELOPMENT WILL SPREAD EAST THROUGH THE NIGHT. THE QUESTION IS HOW FAR NORTH BOUNDARY WILL LIFT WHICH WILL DICTATE WHERE TRAINING THUNDERSTORMS WILL OCCUR THROUGH THE NIGHT. WITH EASTERLY FLOW ACROSS MICHIGAN FEEL LOW LEVELS MORE STABLE THERE AND DEVELOPING WAA WILL REMAIN FOCUSED IN OUR AREA MUCH OF THE NIGHT. HAVE INTRODUCED TSRA TO TAFS GIVEN LATEST TRENDS AND RELIED ON RUC AND REMOTE SENSING TOOLS FOR REMAINING FORECAST. EXPECTED MIXED LAYER TO SPREAD NORTH AFTER MID MORNING ON THURSDAY AND ALLOW FOR INCREASING SOUTHWESTERLY WINDS. ATMOSPHERE WILL BECOME VERY UNSTABLE BUT LIKELY CAPPED WITH NO STRONG FORCING SO HAVE LEFT TSRA MENTION OUT OF FORECAST IN THE AFTERNOON. && .SHORT TERM... OLD STALLED SYNOPTIC FNTL BNDRY ALG IN/MI STATE LINE WILL PUSH NWD TONIGHT IN RESPONSE TO DEEPENING SFC CYCLONE ACRS THE CNTRL PLAINS AND ASSOCD STG SW OVR THE WRN US. DOWNSTREAM WAA QUITE INTENSE UPSTREAM ACRS THE LWR MS VALLEY AND SRN PLAINS AND SEEN CLEARLY IN 12Z RAOBS DOWN TO THE SW OF HERE. MOST PROMINENT TRIGGER IN THE NEAR TERM CONTS TO BE W/LARGE SCALE OUTFLW BNDRY EXTENDING FM SRN OH BACK WNW INTO NE KS W/RENEWED CONV DVLPMNT NOTED ALG THE OH RVR SOUTH OF KILN AND GROWING CLUSTER NR KSTL BUT TRACKING WELL SOUTH OF CWA THIS AFTN. SW THAT HAD EJECTED OUT OF CO NOW INTO WRN IL BUT DOWNSTREAM OUTFLW BUBBLE SLOW TO DESTABILIZE AND MORE APPARENT TRIGGER MECHANISM WOULD BE STALLED FNTL BNDRY LATE THIS AFTN ASSUMING SUFFICIENT DESTABILIZATION WHICH AT THIS POINT LOOKS PLAUSIBLE BUT W/OVERALL WEAK LL MASS FLUX INTO THAT BNDRY QUESTION OVERALL EXTENT OF POTENTIAL DVLPMNT AND HAVE SCALED WAY BACK ON POPS THIS AFTN/EVE. SRN PLAINS EML SPREADS NWD OVERNIGHT AND WILL EVENTUALLY CAP THINGS OFF INTO THURSDAY MORNING. PRIMARY QN LIES W/EVENTUAL BUT POTENT UPSTREAM MCS GENERATION OVR SE NE/SW IA OR NE KS BY EVENING AND HOW IT EVOLVES/PROGRESSES DOWNSTREAM. MOST 12Z GUIDANCE SUGGESTS PLAINS MCS WILL TRACK NEWD AND DECAY INTO SRN LWR MI THU MORNING W/LTL ELSE LIKELY TO DVLP BETWEEN OLD SYNOPTIC BNDRY AND OUTFLW DOWN SOUTH. WHILE CAN NOT RULE OUT SOMETHING OVERNIGHT IN INCREASING LARGE SCALE WAA...OVERALL LL MASS FLUX REMAINS MARGINAL AND WILL AGAIN JUST FVR A LOW CHC POP MENTION GIVEN THE UNCERTAINTY. RIDGING ALOFT ON THU AND ARRIVAL OF EML WILL PROMOTE A VRY WARM DAY BUT WILL CONT W/LWR END OF GUIDANCE TEMPS IN CONSIDERATION OF WET GROUND AND LESS THAN IDEAL MIXING XPCD. THERMAL INVERSION SEEN IN MODEL BUFFER SNDGS SUGGESTS LTL IN WAY OF THUNDER AND WILL RETAIN NON-ZERO POP/NO WX GRID MENTION THU/THU NIGHT. && .LONG TERM... FRIDAY THROUGH WEDNESDAY OVERALL GOOD AGREEMENT IN THE LONG TERM PERIOD AMONG THE GFS/ECMWF/NAM/NAEFS/MREF. THE ONLY NOTICEABLE DISAGREEMENT IS WRT TO THE EJECTION OF A PAC NW TROUGH BY DAY 6-7. THE NAEFS/OPERATIONAL GFS OPT FOR A FASTER EJECTION OF THE PAC NW TROUGH WITH SLIGHTLY WEAKER EASTERN CONUS RIDGING. HOWEVER...PREFER MREF/ECMWF SOLUTION OF DEEPER TROUGH AND STRONGER RIDGE...SUPPORTING A DRY FORECAST OVER MUCH OF THE REGION SUN AND BEYOND...UNTIL POSSIBLY NEXT WED WHEN HEIGHT FALLS BEGIN TO FINALLY PUSH EASTWARD. ALTHOUGH...ENSEMBLE MEMBER SPREAD CERTAINLY ILLUSTRATES H5 DISCREPANCIES...ESPECIALLY THE NAEFS. TRENDS HAVE BEEN SUPPORTING A DELAY IN SYSTEM/PRECIP ARRIVAL GIVEN THE STRENGTH OF RIDGING AND HAVE FOLLOWED THIS TREND. FRIDAY/SATURDAY...CENTRAL PLAINS TROUGH WILL PUSH INTO THE UPPER MIDWEST GREAT LAKES NORTH OF STAUNCH RIDGING OVER THE EASTERN CONUS. MODELS CONTINUE TO TREND THIS WAVE AND AND MAJORITY OF LARGE SCALE ASCENT WELL NORTH OF THE FA. GIVEN THIS CONCERN AND DEGREE OF RIDGING/MID LEVEL WARMTH OVER REGION...HAVE SCALED BACK POPS TO HIGH CHANCE WITH LIKELY FAR NW. LATEST NAM SUPPORTS A WEAKENING LINE OF CONVECTION PUSHING INTO THE FA BY 00Z SAT...DIMINISHING WITH TIME AS IT PUSHES EAST. SHEAR AND CAPE PROFILES LOOK TO SUPPORT ROBUST CONVECTION IN THE WEST AND THINKING SLIGHT RISK FOR SEVERE IS STILL WARRANTED GIVEN WIND POTENTIAL. WASHED OUT FRONT WILL STALL OVER THE AREA SAT AND MAY PROVIDE THE FOCUS FOR ADDITIONAL TS DEVLOPMENT SAT. HAVE RETAINED LOW CHANCE POPS FOR NOW. SUN THROUGH WEDNESDAY...PERIOD WILL FEATURE MASSIVE RIDGING OVER THE EASTERN CONUS. WARM AND SLIGHTLY MUGGY CONDITIONS CAN BE EXPECTED WITH ABOVE NORMAL TEMPS THROUGH THE PERIOD UNDER OPEN GULF FLOW. HAVE LEFT FORECAST DRY PER ABOVE CONCERNS SAVE WED...WHEN HEIGHT FALLS LOOK POSSIBLE OVER THE REGION PER ADVANCING UPPER TROUGH. HAVE ASSIGNED LOW POPS TO THE GRIDS AS CURRENT TIMING MAY BE TOO EARLY IF STRONGER RIDGING IS REALIZED. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...HOLSTEN LONG TERM...CHAMBERLAIN AVIATION...LASHLEY
Hazardous weather outlook, Jun 4, 7:48 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 748 PM EDT WED JUN 4 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-060000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 748 PM EDT WED JUN 4 2008 /648 PM CDT WED JUN 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS EVENING AND OVERNIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THROUGH THE NIGHT. AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAINFALL WILL ALSO BE POSSIBLE OVERNIGHT. THUNDERSTORMS MAY BECOME ORIENTED ALONG AN EAST AND WEST LINE FROM NORTHERN ILLINOIS TO NORTHERN INDIANA. THESE STORMS WILL BE CAPABLE OF PRODUCING 1 TO 3 INCHES OF RAIN PER HOUR. THIS COULD LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS OVER MAINLY LOWER MICHIGAN THURSDAY...BUT SEVERE THUNDERSTORMS ARE NOT EXPECTED. THE FIRST HOT AND HUMID DAY OF THE SEASON IS EXPECTED ON THURSDAY WITH HIGHS AROUND 90 AND HEAT INDICES INTO THE MID 90S. FRIDAY AFTERNOON WILL AGAIN BE HOT AND HUMID WITH HEAT INDICES INTO THE MID 90S FOR SEVERAL HOURS. SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY EVENING INTO FRIDAY NIGHT. ISOLATED DAMAGING WIND GUSTS ARE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-060000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 748 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT WITH STRONG WINDS AND HAIL POSSIBLE. A FEW SEVERE THUNDERSTORMS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY...BUT NO SEVERE WEATHER IS EXPECTED. SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON INTO FRIDAY EVENING. WIND GUSTS TO 50 KNOTS ARE POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 4, 8:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
843 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 4 NW MONON 40.90N 86.93W
06/04/2008 E0.88 INCH WHITE IN EMERGENCY MNGR
CR 1000N AND 300W
&&
EVENT NUMBER 01367
BJSLocal storm report, Jun 4, 8:50 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL FRANCESVILLE 40.99N 86.88W
06/04/2008 E2.50 INCH PULASKI IN LAW ENFORCEMENT
&&
EVENT NUMBER 01368
BJSLocal storm report, Jun 4, 9:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL WINAMAC 41.05N 86.60W
06/04/2008 M1.00 INCH PULASKI IN EMERGENCY MNGR
&&
EVENT NUMBER 01369
LWFLocal storm report, Jun 4, 9:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
910 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 SW WINAMAC 41.02N 86.64W
06/04/2008 E1.75 INCH PULASKI IN EMERGENCY MNGR
300W AND 100S
&&
EVENT NUMBER 01370
BJSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:07 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 53 min |
| Jun 4, 8:37 PM EDT | Tornado Warning | IWX | Pulaski | 38 min |
| Jun 4, 8:54 PM EDT | Tornado Warning | IWX | Pulaski, Starke | 35 min |
| Jun 4, 9:50 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 26 min |
| Jun 5, 12:37 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 68 min |
| Jun 5, 1:42 AM EDT | Severe Thunderstorm Warning | IWX | Marshall, Pulaski, Starke | 63 min |
Nearby
Tornado Warnings in Indiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.